advertisement
Question
Posted by: A | 2010/11/02

Eye Pain

I recently (two days ago) discovered that the area around my eye is burning (and also rather sensitive to touch as well as dry). I''m on a new medication called Lamictin that reportedly causes rashes - could it be the cause?

I heard that STD''s can also cause eye infections, but I haven''t had sex. Unprotected oral sex with my girlfriend (although I barely went down on her once - long story).

Any advice?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo A
You say that it is around your eye (not in your eye) so unlikely to be STD. The most probably cause is a dermatitis (or eczema) caused by a chemical (like a new soap, or face cream or shaving cream). Lamictin can cause allergic rashes with itching or blisters. You should maybe let your doctor have a look at the area as you may need a prescription for cortisone cream
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/11/02

Hallo A
You say that it is around your eye (not in your eye) so unlikely to be STD. The most probably cause is a dermatitis (or eczema) caused by a chemical (like a new soap, or face cream or shaving cream). Lamictin can cause allergic rashes with itching or blisters. You should maybe let your doctor have a look at the area as you may need a prescription for cortisone cream
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement